Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Conformal invariants of submanifolds


Authors: Chuan Chih Hsiung and Larry R. Mugridge
Journal: Proc. Amer. Math. Soc. 62 (1977), 316-318
MSC: Primary 53C40
DOI: https://doi.org/10.1090/S0002-9939-1977-0433361-5
MathSciNet review: 0433361
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A local conformal invariant and a global conformal invariant of a submanifold immersed in a Euclidean space are derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0433361-5
Keywords: Conformal mappings, inversions, mean curvatures, conformal invariants
Article copyright: © Copyright 1977 American Mathematical Society